Alert archive / Illinois / River Flood Warnings in 2015

River Flood Warning 6, NWS Lincoln, IL

March 26, 2015Clay County, Richland County, Illinois

NWS Lincoln, IL issued this river flood warning at Mar 26, 2015, 9:52 AM CDT for Clay County, Richland County, Illinois. It took effect at Mar 26, 2015, 8:46 PM CDT. It was in force for 4 days.

The area

The outline as issued.

The facts

Issued
Mar 26, 2015, 9:52 AM CDT (14:52 UTC)
In effect from
Mar 26, 2015, 8:46 PM CDT
Expired
Mar 30, 2015, 1:00 PM CDT
In force
4 days
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Flood severity
Minor

Counties Clay County, IL, Richland County, IL

The radar

The Evansville,IN radar (KVWX), 74 km from the middle of the area, began a volume at 14:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Little Wabash River below Clay City (CLAI2). The gauge peaked at 18.82 ft at Mar 27, 2015, 12:00 PM CDT.

actionminormoderate10152003/2603/2703/2803/2903/3003/31
Action stage
15 ft
Minor stage
18 ft
Moderate stage
22 ft
Major stage
25 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03379500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

903 
WGUS43 KILX 261452
FLWILX

FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL 
952 AM CDT THU MAR 26 2015

...The National Weather Service in Lincoln IL has issued a flood 
warning for the following rivers in Illinois...

  Little Wabash River near Clay City affecting Clay and Richland 
  Counties.

.Synopsis...
Rainfall of 1 to 2 inches has fallen over the Little Wabash River
basin over the last 48 hours. this has caused renewed rises on the
river, and minor flooding is expected to develop around Clay City
by late tonight. 

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.

&&

ILC025-159-270452-
/O.NEW.KILX.FL.W.0006.150327T0900Z-150330T1800Z/
/CLAI2.1.ER.150327T0900Z.150329T0000Z.150330T1200Z.NO/
952 AM CDT THU MAR 26 2015

The National Weather Service in Lincoln IL has issued a 

* Flood Warning for 
  The Little Wabash River near Clay City.
* From late tonight until Monday afternoon.
* At  845 AM Thursday the stage was 14.6 feet.
* Flood stage is 18 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early tomorrow morning, and 
  continue to rise to near 18.9 feet by early Sunday morning. The 
  river will fall below flood stage by Monday morning.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the 
  Little Wabash River near the gage location. Blueflower Lane 
  southeast of the gage begins to flood.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Fri    Sat    Sun

Little Wabash River
 Clay City         18  14.6 Thu 9 AM    18.1   18.7   18.9


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$
Geelhart
8 follow-up statements
362 
WGUS83 KILX 270147
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
847 PM CDT THU MAR 26 2015

...The Flood Warning continues for the following river in Illinois...

  Little Wabash River near Clay City affecting Clay and Richland 
  Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC025-159-271547-
/O.EXT.KILX.FL.W.0006.150327T0146Z-150330T2230Z/
/CLAI2.1.ER.150327T0055Z.150328T0600Z.150330T1630Z.NO/
847 PM CDT THU MAR 26 2015

The Flood Warning continues for
  The Little Wabash River near Clay City. 
* From this evening until Monday afternoon.
* At  745 PM Thursday the stage was 18.0 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this evening and continue to 
  rise to near 19.0 feet by Saturday evening.The river will fall 
  below flood stage by Monday morning.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the 
  Little Wabash River near the gage location. Blueflower Lane 
  southeast of the gage begins to flood.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Fri    Sat    Sun

Little Wabash River
 Clay City         18  18.0 Thu 8 PM    18.6   19.0   18.9


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$
341 
WGUS83 KILX 271407
FLSILX

FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
907 AM CDT FRI MAR 27 2015

...The Flood Warning continues for the following river in Illinois...

  Little Wabash River near Clay City affecting Clay and Richland 
  Counties.
  
.Some minor additional rises are possible at Clay City 

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC025-159-280407-
/O.EXT.KILX.FL.W.0006.000000T0000Z-150330T1800Z/
/CLAI2.1.ER.150327T0050Z.150328T1800Z.150330T1200Z.NO/
907 AM CDT FRI MAR 27 2015

The Flood Warning continues for
  The Little Wabash River near Clay City. 
* Until Monday afternoon.
* At  845 AM Friday the stage was 18.8 feet.
* Flood stage is 18 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river will be fairly steady through tomorrow evening. 
  The river will fall below flood stage Monday  morning.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the 
  Little Wabash River near the gage location. Blueflower Lane 
  southeast of the gage begins to flood.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sat    Sun    Mon

Little Wabash River
 Clay City         18  18.8 Fri 9 AM    18.8   18.9   18.0


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$
Geelhart
491 
WGUS83 KILX 280159
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
858 PM CDT FRI MAR 27 2015

...The Flood Warning continues for the following river in Illinois...
  Little Wabash River near Clay City affecting Clay and Richland 
  Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC025-159-281558-
/O.CON.KILX.FL.W.0006.000000T0000Z-150330T1800Z/
/CLAI2.1.ER.150327T0050Z.150328T1800Z.150330T1200Z.NO/
858 PM CDT FRI MAR 27 2015

The Flood Warning continues for
  The Little Wabash River near Clay City. 
* Until Monday afternoon.
* At  845 PM Friday the stage was 18.8 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 18.9 feet by 
  tomorrow evening. The river will fall below flood stage Monday 
  morning.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the 
  Little Wabash River near the gage location. Blueflower Lane 
  southeast of the gage begins to flood.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sat    Sun    Mon

Little Wabash River
 Clay City         18  18.8 Fri 9 PM    18.8   18.9   18.0


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$
808 
WGUS83 KILX 281459
FLSILX

FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
959 AM CDT SAT MAR 28 2015

...The Flood Warning continues for the following river in Illinois...

  Little Wabash River near Clay City affecting Clay and Richland 
  Counties.

.River levels are expected to fluctuate only slightly through this 
evening, before beginning to decrease. The river should fall below
flood stage late Sunday night. 

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC025-159-290459-
/O.EXT.KILX.FL.W.0006.000000T0000Z-150330T1330Z/
/CLAI2.1.ER.150327T0050Z.150327T1915Z.150330T0730Z.NO/
959 AM CDT SAT MAR 28 2015

The Flood Warning continues for
  The Little Wabash River near Clay City. 
* Until Monday morning.
* At  945 AM Saturday the stage was 18.6 feet.
* Flood stage is 18 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river remain nearly steady around 18.7 feet through 
  this evening, then begin to slowly fall. The river will fall below 
  flood stage early Monday morning.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the 
  Little Wabash River near the gage location. Blueflower Lane 
  southeast of the gage begins to flood.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sun    Mon    Tue

Little Wabash River
 Clay City         18  18.6 Sat 10 AM   18.6   17.7   15.4


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$
Geelhart
377 
WGUS83 KILX 290122
FLSILX
Bar

FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
822 PM CDT SAT MAR 28 2015

...The Flood Warning continues for the following river in Illinois...

  Little Wabash River near Clay City affecting Clay and Richland 
  Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC025-159-291522-
/O.EXT.KILX.FL.W.0006.000000T0000Z-150330T0600Z/
/CLAI2.1.ER.150327T0050Z.150327T1915Z.150330T0000Z.NO/
822 PM CDT SAT MAR 28 2015

The Flood Warning continues for
  The Little Wabash River near Clay City. 
* Until late Sunday night.
* At  745 PM Saturday the stage was 18.5 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  tomorrow evening.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the 
  Little Wabash River near the gage location. Blueflower Lane 
  southeast of the gage begins to flood.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sun    Mon    Tue

Little Wabash River
 Clay City         18  18.5 Sat 8 PM    17.5   15.5   12.6


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$

Barnes
969 
WGUS83 KILX 290125
FLSILX

FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
825 PM CDT SAT MAR 28 2015

...The Flood Warning continues for the following river in Illinois...
  Little Wabash River near Clay City affecting Clay and Richland 
  Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC025-159-291525-
/O.CON.KILX.FL.W.0006.000000T0000Z-150330T0600Z/
/CLAI2.1.ER.150327T0050Z.150327T1915Z.150330T0000Z.NO/
825 PM CDT SAT MAR 28 2015

The Flood Warning continues for
  The Little Wabash River near Clay City. 
* Until late Sunday night.
* At  745 PM Saturday the stage was 18.5 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  tomorrow evening.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the 
  Little Wabash River near the gage location. Blueflower Lane 
  southeast of the gage begins to flood.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sun    Mon    Tue

Little Wabash River
 Clay City         18  18.5 Sat 8 PM    18.3   17.5   15.5


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$

Barnes
889 
WGUS83 KILX 291431
FLSILX

FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
931 AM CDT SUN MAR 29 2015

...The Flood Warning continues for the following river in Illinois...
  
  Little Wabash River near Clay City affecting Clay and Richland 
  Counties.

.River levels along the Little Wabash River will continue to decrease
early this week. At the present rate, the river near Clay City should be
below flood stage this evening. 

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC025-159-300431-
/O.CON.KILX.FL.W.0006.000000T0000Z-150330T0600Z/
/CLAI2.1.ER.150327T0050Z.150327T1915Z.150330T0000Z.NO/
931 AM CDT SUN MAR 29 2015

The Flood Warning continues for
  The Little Wabash River near Clay City. 
* Until late tonight.
* At  845 AM Sunday the stage was 18.3 feet.
* Flood stage is 18 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  this evening.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Mon    Tue    Wed

Little Wabash River
 Clay City         18  18.3 Sun 9 AM    17.5   15.5   12.6


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$
Geelhart
278 
WGUS83 KILX 292005
FLSILX

FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL
305 PM CDT SUN MAR 29 2015

...The Flood Warning is cancelled for the following river in 
Illinois...

  Little Wabash River near Clay City affecting Clay and Richland 
  Counties.

.River levels continue to decrease, and the river near Clay City 
fell below flood stage earlier this afternoon.

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation. River levels are 
expected to continue falling.

Since flooding has subsided, this will be the last statement for this
flooding event.

ILC025-159-292035-
/O.CAN.KILX.FL.W.0006.000000T0000Z-150330T0600Z/
/CLAI2.1.ER.150327T0050Z.150327T1915Z.150329T1807Z.NO/
305 PM CDT SUN MAR 29 2015

The Flood Warning is cancelled for
  The Little Wabash River near Clay City.
* At  245 PM Sunday the stage was 17.9 feet.
* Flood stage is 18 feet.
* Fell below flood stage at  107 PM Sunday.
* Forecast...The river will continue to fall to 16.8 feet by tomorrow
  morning.


&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Mon    Tue    Wed

Little Wabash River
 Clay City         18  17.9 Sun 3 PM    16.8   15.5   12.6


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$
Geelhart

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Mar 26, 9:41 AM CDT, 11 minutes earlier.

Area forecast discussion, Mar 26, 9:41 AM CDT, 11 minutes before
Area Forecast Discussion
NATIONAL WEATHER SERVICE LINCOLN IL
941 AM CDT Thu Mar 26 2015

.UPDATE...
ISSUED AT 939 AM CDT THU MAR 26 2015

Clearing line was roughly along I-55 as of 9 am. Upper
trough is still coming in from the west, about to reach the
Mississippi Valley, with associated cold trough likely to cause
some stratocumulus development over the forecast area this
afternoon as well. Still some lingering light rain south of I-70,
and upstream ups have shown a brief switch to mixed precip or snow
as it comes to an end. Latest short-range model guidance has this
out of the area by midday.

Updated zones/grids have been sent, mainly for timing of the
clearing and the precipitation exit. Little changes needed to
temperatures or winds.

&&

.SHORT TERM...(Today)
ISSUED AT 317 AM CDT THU MAR 26 2015

Drier and colder air is quickly entraining into the northern edge of
the system. Pockets of light rain or no rain are developing in the
precipitation shield over central and southeast IL. By sunrise, we
may have a majority of our area under dry conditions. Will keep a
ribbon of likely PoPs toward Lawrenceville at 12Z, but quickly
shrink the coverage and level of PoPs with each hour after 12Z, with
no precip included in our counties at 18Z.

The other concern this morning is for a chance at some snow flakes
developing on the northern edge of precip as the cold air aloft
pushes into the area on gusty north winds. Forecast soundings
indicate that wet-bulb temps will drop below 0C though the entire
air column except for right near the ground after 12Z. Granted, dry
air will also accompany that colder trend, so precip will be
shutting down as the potential for change to snow occurs. Therefore,
will only include a mention of snow in the narrow band of slight
chance PoPs on the northern fringes of our precip forecast each hour
this morning.

High temps will not climb much above morning lows today due to the
persistent cold advection through the day, despite decreasing clouds
from NW to SE as we head into the afternoon. High temps will
generally remain in the mid to upper 40s, with gusty north winds
adding some chill to the air.

&&

.LONG TERM...(Tonight through Wednesday)
ISSUED AT 317 AM CDT THU MAR 26 2015

A quiet and chilly weather pattern will take shape tonight through
Saturday across central and southeast IL as strong upper level trof
digs into the Great Lakes and Ohio river valley late this week. One
short wave will dive SE across MO tonight with another short wave
pushing SE across NE MO Fri night. Also have short wave translating
through the Great Lakes region next few days. Central IL will be
in between these features with closest one bringing chance of
flurries to areas near IN border Friday morning. Lows tonight will
be 25-30F. Chilly highs Friday in the upper 30s and lower 40s with
coolest readings from I-74 NE. Cold lows Friday night in the upper
teens and lower 20s as 1030 mb Canadian high pressure settles SE
into WI and ridging south into IL by dawn Sat. One more short wave
dives southward across eastern IL by midday Sat before upper level
trof pulls further east of IL. Another chilly day Sat despite a fair
amount of sunshine with highs 40-45F and coolest in east central IL.

Canadian high pressure shifts SE into the central Appalachians by
dawn Sunday with return southerly flow developing over IL and
starting a warm up. Lows Sat night of 25-30F and highs Sunday in the
low to mid 50s with some upper level ridging into IL by Sunday morning.
00Z models continue to trend slower with 996 mb low pressure moving
east to Lake Superior by sunset Sunday and dragging a cold front SE
toward the IL river. Have 20-30% chance of light rain showers Sunday
especially by afternoon over central IL as clouds increase while dry
in southeast IL. Have 20-30% chance of light rain showers Sunday
night mainly Sunday evening as cold front passes through. This
system does not have much moisture to work with so any rainfall
amounts should be less than a tenth inch.

Upper level flow become more zonal during 1st half of next week
returning milder temperatures to IL. Weak Pacific high pressure
settles into the mid MS river valley Monday returning dry weather
and mostly sunny skies with milder highs in the upper 50s and lower
60s. Weak low pressure moves across southern WI and southern Lake MI
Monday night and brings isolated light rain showers to areas north
of I-74. Quiet weather Tue and even milder highs in the 60s. Another
fairly strong low pressure moves east to near Lake Superior by
sunset next Wed and brings a cold front into central IL Wed evening.
This to return chances of showers Wed and Wed night and perhaps
isolated thunderstorms in southwest CWA. Mild highs in the 60s again
on Wed ahead of cold front, then turning a bit cooler next Thu
behind cold front with highs in the lower 60s.

&&

.AVIATION...(For the 12Z TAFS through 12Z Friday morning)
ISSUED AT 652 AM CDT THU MAR 26 2015

MVFR clouds at CMI will quickly depart to the east by 1230z, with
light rain ending shortly after 12z. VFR conditions will prevail
the remainder of the TAF forecast period, under advancing high
pressure. Brisk north winds will develop in the pressure rises
this morning, with speeds gusting over 20kt at times during the
day. Winds will weaken with sunset, and remain north at less than
10kt the rest of the night.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...Geelhart
SHORT TERM...Shimon
LONG TERM...07
AVIATION...Shimon
Hazardous weather outlook, Mar 26, 6:29 AM CDT, 3 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
629 AM CDT THU MAR 26 2015

ILZ027>031-036>038-040>057-061-062-066-067-072-271100-
CASS-CHAMPAIGN-CHRISTIAN-COLES-CUMBERLAND-DE WITT-DOUGLAS-EDGAR-
EFFINGHAM-FULTON-JASPER-KNOX-LOGAN-MACON-MARSHALL-MASON-MCLEAN-
MENARD-MORGAN-MOULTRIE-PEORIA-PIATT-RICHLAND-SANGAMON-SCHUYLER-
SCOTT-SHELBY-STARK-TAZEWELL-VERMILION-WOODFORD-
629 AM CDT THU MAR 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED.

ILZ063-068-071-073-271100-
CLARK-CLAY-CRAWFORD-LAWRENCE-
629 AM CDT THU MAR 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

MINOR RIVER FLOODING IS FORECAST TO DEVELOP ON THE LITTLE WABASH
RIVER NEAR CLAY CITY AND ON THE WABASH RIVER FROM HUTSONVILLE TO
RIVERTON ON FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED.

SHIMON

Nearby

River Flood Warnings in Illinois, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.